# SDR QXEA0002357

- Difficulty date: August 20, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND NACELLE FORWARD FIREWALL INBOARD LOWER AREA HAS TWO RIVETS WITH HEADS CHAFED OFF AND AREA OF CHAFING JUST ABOVE XM107-80 AND ZM1.5-00.  REPAIRED IAW RD 8-54-1333.
